# SDR SWAA2023031099851

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221BF IS BROKEN AT TAB.<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2.  FOUND DAMAGE AT 2EA LOCATIONS ON PANEL; AREA #1 AT AFT O/B CORNER ON LOWER SURFACE WHERE TAB IS BROKEN; AREA #2 IS 14.5' FROM FWD AND 10' FROM O/B EDGE. DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B.  DAMAGE NOTED IS TO BE REPAIRED PER SRM 53-00-50-2R-1.  REMOVED 2EA THROUGH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B.  REMOVED ALL DAMAGE NOTED TO 1' DIAMETER AND CLEANED AREAS; OK TO POT EXPOSED CORE IAW SRM 53-00-50-2R-1 PARA 3A-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] APPLIED POTTING COMPOUND BMS5-28 TYPE 19 LOT#AK2JP8366K TO EXPOSED CORE AND CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3G-H.;[05] SANDED POTTING COMPOUND TO CONTOUR AT (2 EA.) LOCATIONS AND FABRICATED REPAIR PLIES FROM BMS 9-3 TY H2 LOT#1513216-1 IAW SRM 53-00-50-2R-1. PARA 3. J.- K. (1).;[06] OK TO INSTALL REPAIR PLIES;[07] VERIFIED CORRECTIVE ACTIONS 4-6  OK TO INSTALL REPAIR PLIES;[08] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 3 LOT#AK2EP8210K; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2107 CAL DUE DATE 04/2023 AND SET FOR CURE IAW SRM 53-00-50-2R-1 PARA 3K(1)-M(1).
